Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Meromorphic mappings into compact complex manifolds with a Grauert positive bundle of $ q$-forms


Author: Myung H. Kwack
Journal: Proc. Amer. Math. Soc. 87 (1983), 699-703
MSC: Primary 32H25; Secondary 32A17
MathSciNet review: 687645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a Schwarz lemma, a Picard extension theorem, and a Bloch theorem are valid for meromorphic mappings into compact complex manifolds with Grauert-positive bundle of $ q$-forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H25, 32A17

Retrieve articles in all journals with MSC: 32H25, 32A17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0687645-9
PII: S 0002-9939(1983)0687645-9
Article copyright: © Copyright 1983 American Mathematical Society